Aa
A
A
Close
Avatar universal
Effexor
I have just been on Effexor for 3 months is it a given that you put on weight as part of my depression is an inability to lose weight and the majority of posts tell me that weight is an issue with Effexor
Cancel
2 Answers
Page 1 of 1
Avatar universal
I was on Effexor for many years with no weight problem. It acts differently with everyone.  If it becomes an issue, ask your doctor to switch you to one without this side effect, but don't just assume that you will gain weight while on it.  You're only hearing from a handful of people who have gained weight on it, compared to the thousands who have not.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I took Effexor XR @ 375Mgs a day for 4 years. In that time I gained no weight at all and had not changed my diet a bit.

Effexor is not known for causing weight gain. Maybe some people do experience weight gain with Effexor, but I don't know of any.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne So I guess we will not be g... Comment
56 mins ago
19006804 tn?1472166512
Blank
majon999 added the Exercise Tracker
13 hrs ago
1236893 tn?1408490528
Blank
3 Filler Exercises to Loosen Up You...
19 hrs ago by gymdandee
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica
Depression Community Resources